MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4/10 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4/10 MM; TIBIAL INSERT FIXED
Model Number 02.07.0410SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2020: lot 162471: (b)(4) items manufactured and released on 29-jul-2016.Expiration date: 2021-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and did not revise any implants.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 4/10 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10013153
Report Number3005180920-2020-00263
Device Sequence Number2089174
Product Code JWH
UDI-Device Identifier07630030817663
UDI-Public07630030817663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/04/2021
Device Model Number02.07.0410SF
Device Catalogue Number02.07.0410SF
Device Lot Number162471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;